# SDR FDEA202308151441

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Part number: NRC6741502
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H O/B AILERON HAS ALL BALANCE WEIGHT CORRODED.  REMOVED AND REPLACED 5 BALANCE WEIGHTS ON R/H O/B AILERON.
